Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jari litmanen

Member
  • Posts

    18
  • Joined

  • Last visited

Reputation

2 Neutral

Recent Profile Visitors

1160 profile views
  1. I was on saw palmetto for six months, and while I think it might have helped a bit, I also experienced some side effects. Huge loss of libido and breath that smelled like death -- neither which went unnoticed by my girlfriend. In the end the cons outweighed the pros and I decided to ditch it.
  2. Here in Scandinavia milk plays a big part in our diets, and I used to drink anything from one to two liters daily. Just cutting milk was enough for me. I still eat things like cheese and butter, and fermented dairy products common here like skyr, viili and piimä.
  3. Just out of curiosity; are all forms of zinc just as likely to make you feel sick?
  4. 100 mg sounds a lot. Zinc can be toxic in high doses, and copper deficiency has been reported in those taking 100 mg of zinc daily. I take 30 mg daily every morning and it's enough to make me throw up unless I had a hearty enough breakfast.
  5. Flaxseed oil did wonders for me. You could replace the selenium supplement with brazil nuts. They're absolutely packed with selenium: "Brazil nuts are perhaps the richest dietary source of selenium; 28 g (1 oz, 6–8 nuts) can contain as much as 544 µg.".
  6. Where did you get this info from? The recommended daily intake of both pantothenic acid and pantethine is 5-10 mg. Just because there has been clinical trials to treat high cholesterol with doses ranging from 300 to 1200 mg daily, doesn't mean it's recommended and without possible side effects.
  7. Let me guess: the correct ratio of these vitamins is dependent on the individual? Or is there a general consensus on a ratio that works for most adults (especially adult women)? I don't know which B vitamin(s) in the B-50 Complex I tried is/are to blame for my previous breakouts. All I know is that every time I've tried taking it--at least 3 different times--I always developed a nodule or cyst on the third day, at which time I stopped taking it. (My particular complex contains only
  8. http://www.wellandgoodnyc.com/2010/11/18/the-vitamin-that-can-give-you-acne/ http://www.weighttraining.com/faq/can-vitamin-b-cause-acne The above links claim that even B-6 could cause breakouts. I personally believe it doesn't matter how much of these vitamins you take, as long as the ratio is correct. A lot of these B vitamins work in a synergy. As an example, too much B-5 can and will compete with biotin for absorption, throwing the balance off. I eat 300mcg biotin and 100mcg B-12 as
  9. I've been using Yüli for the last three four months and couldn't be happier. They're a bit pricey but the products seem to last a long time. [Removed]
  10. Seconded. Buy some brazil nuts. They cost next to nothing and just a few day is more than enough.
  11. Usually just if you overdo it, something that can happen with hair and nail supplements. I used to eat one with 5mg biotin in it and got one of my worst breakouts ever that took weeks to clear up. Now I eat 300mcg as part of a b-complex and it doesn't break me up.
  12. I don't eat processed food or anything with a lot of carbohydrates/sugar, and I don't drink milk. I buy organic vegetables and meat whenever it's possible. I've been living like this for years and I still get acne. I'm sure it'll work for me some people, I'm just not one of them.
  13. Of course everyone gets side effects to some extent, like dry lips and skin and joint pain, it's another thing if they even notice them. The more severe, long term side effects are rare. The fact is that it has helped a lot of people, some of them permanently, and I bet the majority would take it again if needed. This thread reminds me of propeciahelp where everyone is blaming finasteride for everything what's wrong in their life. Every drug has some serious side effects but it's just wrong
×